# SDR CHQA200500003

- Difficulty date: January 12, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 659 hours, 514 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 6450 IND TO CVG - DURING CLIMB-OUT, A LAV SMOKE WARNING MESSAGE BRIEFLY APPEARED ON EICAS.  THE FLIGHT ATTENDANT INSPECTED THE LAV AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  THE CABIN GASPERS WERE MISTING SLIGHTLY PRIOR TO THE INDICATION.  INSPECTED LAV SMOKE DETECTOR AND FOUND EXCESSIVE DUST IN THE UNIT.  CLEANED AND TESTED LAV SMOKE DETECTOR WITH NO FURTHER DEFECTS NOTED.  OPS CHECK GOOD IAW EMB 26-14-01.
